Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

General theory of linear difference equations


Author: George D. Birkhoff
Journal: Trans. Amer. Math. Soc. 12 (1911), 243-284
MSC: Primary 39A05
DOI: https://doi.org/10.1090/S0002-9947-1911-1500888-5
MathSciNet review: 1500888
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39A05

Retrieve articles in all journals with MSC: 39A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1911-1500888-5
Article copyright: © Copyright 1911 American Mathematical Society